Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 34, Number 1

Cartier modules and cyclotomic spectra
Benjamin Antieau and Thomas Nikolaus.
J. Amer. Math. Soc. 34 (2021), 1-78
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Elliptic stable envelopes
Mina Aganagic and Andrei Okounkov.
J. Amer. Math. Soc. 34 (2021), 79-133
Abstract, references and article information
Full-text PDF
The test function conjecture for parahoric local models
Thomas J. Haines and Timo Richarz.
J. Amer. Math. Soc. 34 (2021), 135-218
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A sequence of polynomials with optimal condition number
Carlos Beltrán, Ujué Etayo, Jordi Marzo and Joaquim Ortega-Cerdà.
J. Amer. Math. Soc. 34 (2021), 219-244
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Non-concentration of the chromatic number of a random graph
Annika Heckel.
J. Amer. Math. Soc. 34 (2021), 245-260
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Framed motives of algebraic varieties (after V. Voevodsky)
Grigory Garkusha and Ivan Panin.
J. Amer. Math. Soc. 34 (2021), 261-313
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions